# SDR U2RA201907070001

- Difficulty date: June 25, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,262 hours, 14,774 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B10082
- Condition: Dented
- Location: Fuselage
- Part time: 98,262 hours, 14,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT BODY STATION 1430,  BETWEEN STRINGER 28 LEFT AND STRINGER 29 LEFT HAS DENT WITH APPARENT CREASE. REPAIRED LEFT FUSELAGE SKIN AT BODY STATION 1430 BETWEEN STRINGER 28 LEFT AND 29 LEFT IN ACCORDANCE WITH SRM 53-00-01 REPAIR 1.
